Anxiety, SSRI Medication, Ejaculation Problems, & Low Sex Drive!

by Jenny


Anxiety, SSRI Medication, Ejaculation Problems, & Low Sex Drive!

Hi Mark,

I'm hoping your information will help with my husband who is 40 and is taking Zoloft for anxiety.

Since starting on the medication, he has no sex drive at all.

This has become very frustrating for him and for me because we have no sex life.

What I need to know is, can he take your testosterone boosters while he is using the Zoloft tablets?

Anxiety, SSRI Medication, Ejaculation Problems, & Low Sex Drive

Hello Jenny,

Pfizer claims that 19% of Zoloft users will experience ejaculation problems, and 11% decreased sex drive.

Based on numerous emails I've received, I'd bet money the numbers are quite a bit higher.

Remember...

All Selective serotonin reuptake inhibitors (SSRI) cause sexual side effects.

Why?

Because the job of an SSRI is to increase serotonin levels in the brain, and elevated serotonin always leads to decreased sex drive.

That's a biochemical fact that not even the pharmaceutical companies can argue with.

You asked if your husband could use the 7 supplements I recommend while on Zoloft.

Unfortunately, the answer to that question is no!

For one, these are natural herbs that simply cannot compete with a powerful drug like Zoloft.

Second, we have no idea how these supplements will interact with the drug your husband is taking.

The bottom line?

These supplements will deliver the goods, but only when a man is firing on all cylinders...

Throw a medication into the mix that stomps sex drive down to nothing, and it's game over.

Here's my recommendation to you!

Find a very good naturopathic doctor, and have your husband work with him to get off the Zoloft.

Make it a point to find a doc who believes in the paleo diet, as food allergies have been linked to panic attacks and anxiety disorder.

Also...

Paleo foods are high in the serotonin precursor, tryptophan, which will elevate serotonin levels gently and naturally.

Anxiety, SSRI Medication, Ejaculation Problems, & Low Sex Drive

Finally...

Have your husband add exercise, outside in the sun, into his daily routine, cut out all caffeine and other stimulants.

And...

If he drinks, have him do so in extreme moderation, as nothing will decimate serotonin levels more than excessive alcohol consumption.

Good luck!



Anxiety SSRI Medication Ejaculation
Problems & Low Sex Drive to Low-T-Home




Click here to post comments

Return to Ask Me a Question.